# SDR 02FDEA00718

- Difficulty date: October 5, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 11,064 hours, 5,665 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Missing
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND RT SIDE LANDING LIGHT MISSING BULB.  RELAMPED THE BULB IAW A300-600 AMM 33-42-21-4.  OPS CHECKS NORMAL AT THIS TIME.  A/C IS OKAY FOR SERVICE AT THIS TIME.
